[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.168.21. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 5, 1910

DERMATITIS FOLLOWING VIOFORM

Author Affiliations

OAK PARK, ILL.

JAMA. 1910;LIV(10):792. doi:10.1001/jama.1910.92550360001001i

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Mrs. N., aged 58, suffering from varicose ulcer, lower third, right leg, was under the care of her family physician for some time. Among the various drugs used was vioform. A few hours after applying this preparation a dermatitis developed which soon became generalized, with all of its concomitant symptoms and in addition both limbs showed below the knees an extensive purpura. This condition cleared up very quickly under withdrawal of drug and proper treatment.

I report this because I think that it is the first case of dermatitis following the use of this drug to be published.

1139 Austin Boulevard.

First Page Preview View Large
First page PDF preview
First page PDF preview
×